Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LIBIDO
Nov 5, 2012

my hiv history is 9years on arvs,latest regimen is zidovudine,navirapine,lamivudine and why i called it semi is because the erection is not full but is gained if the vega drug is used.i dont have any medical pelvic nerve dysfuction test while the left groin has been swollen and painful.opps have been pulmonary TB,herpes zosta.

Response from Dr. Henry

Your current HIV regimen does not usually cause loss of libido or impotence. Low libido and impotence are common in the general population and appear even more common in HIV+ men. Low testosterone, stress, depression, side effects of other medications, worry about transmission, substance abuse (such as alcohol) and many other factors can contribute to sexual dysfunction-a full medical evaluation is recommended to look for contributing factors and to decide what other tests/consultations may be warranted. KH



Previous
Low White Blood Cells
Next
Atripla timing variations

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement